Forum

Pregabalin and stomach pain?

Hi everyone! I hope you’re all feeling a bit better today,

I was just wondering if anyone has had any problems when taking Pregabalin with regards to stomach pain and bloating etc. I have been taking it now for about a year for horrendous neuropathic pain in both arms and hands. But since Christmas when I had an awful relapse the dosage has been going up in order to try to stabilise me, I’ve been getting more and more stomach pain. Thinking I’m in a lot of trouble with my bowels/intestines (sorry people but theres no other way to put it) as I also have a stoma and worry like mad in case I lose any more of my insides, I asked for a scan and the camera down to make sure nothings wrong, (which made me ill!) Results came back clear, they could find nothing wrong but suggested that as a recent cervical neck MRI showed signs of demyelination, this could be a reason for my recent pain and to increase my pain medication. So my GP has doubled the dose to 600mg Pregabalin per day (200mg x 3).

Today has been awful. Stomach and belly feels like its on fire. Can’t move very far at all and just discovered I might be getting the start of a pressure sore at the base of my spine from sitting so much no doubt! I tried to phone my MS Nurse for some advice but learned that she’s RETIRED! News to me. I’m not pleased to be left dangling like this, it seems I’ll automatically be seen by someone new in September!

Has anyone else got burning/scalding stomach pains, what do you? Won’t get any sleep tonight again.

Love Linda ((x))